Gaetano Siciliano
Gaetano Siciliano
Instituto de Matemática e Estatística, Universidade de Săo Paulo
Verified email at ime.usp.br
Title
Cited by
Cited by
Year
On fractional Choquard equations
P d'Avenia, G Siciliano, M Squassina
Mathematical Models and Methods in Applied Sciences 25 (08), 1447-1476, 2015
962015
Existence of ground states for a modified nonlinear Schrödinger equation
D Ruiz, G Siciliano
Nonlinearity 23 (5), 1221, 2010
922010
A multiplicity result via Ljusternick-Schnirelmann category and Morse theory for a fractional Schrödinger equation in
GM Figueiredo, G Siciliano
Nonlinear Differential Equations and Applications NoDEA 23 (2), 12, 2016
61*2016
Multiple positive solutions for a Schr\" odinger-Poisson-Slater system
G Siciliano
arXiv preprint arXiv:0905.2358, 2009
562009
Scaling properties of functionals and existence of constrained minimizers
J Bellazzini, G Siciliano
Journal of Functional Analysis 261 (9), 2486-2507, 2011
492011
Stable standing waves for a class of nonlinear Schrödinger-Poisson equations
J Bellazzini, G Siciliano
Zeitschrift für angewandte Mathematik und Physik 62 (2), 267-280, 2011
492011
A note on the Schrödinger-Poisson-Slater equation on bounded domains
D Ruiz, G Siciliano
Advanced Nonlinear Studies 8 (1), 179-190, 2008
462008
Note on a Schrödinger–Poisson system in a bounded domain
L Pisani, G Siciliano
Applied Mathematics Letters 21 (5), 521-528, 2008
352008
A multiplicity result for Chern-Simons-Schr\" odinger equation with a general nonlinearity
PL Cunha, P d'Avenia, A Pomponio, G Siciliano
arXiv preprint arXiv:1407.6629, 2014
322014
Positive semiclassical states for a fractional Schrödinger-Poisson system
EG Murcia, G Siciliano
Differential and Integral Equations 30 (3/4), 231-258, 2017
312017
Neumann condition in the Schrödinger-Maxwell system
L Pisani, G Siciliano
Topological Methods in Nonlinear Analysis 29 (2), 251-264, 2007
312007
Klein-Gordon-Maxwell system in a bounded domain
P d'Avenia, L Pisani, G Siciliano
Arxiv preprint arXiv:0802.4352, 2008
272008
Dirichlet and Neumann problems for Klein-Gordon-Maxwell systems
P d'Avenia, L Pisani, G Siciliano
Nonlinear Analysis: Theory, Methods & Applications 71 (12), e1985-e1995, 2009
242009
Magnetostatic solutions for a semilinear perturbation of the Maxwell equations
T D'Aprile, G Siciliano
Advances in Differential Equations 16 (5/6), 435-466, 2011
232011
Existence results for a doubly nonlocal equation
P d’Avenia, G Siciliano, M Squassina
Săo Paulo Journal of Mathematical Sciences 9 (2), 311-324, 2015
132015
Positive solutions for Kirchhoff problems with vanishing nonlocal term
JRS Júnior, G Siciliano
arXiv preprint arXiv:1709.06463, 2017
112017
Magneto-static vortices in two dimensional abelian gauge theories
J Bellazzini, C Bonanno, G Siciliano
Mediterranean Journal of Mathematics 6 (3), 347, 2009
102009
On the equivariant implicit function theorem with low regularity and applications to geometric variational problems
RG Bettiol, P Piccione, G Siciliano
Proceedings of the Edinburgh Mathematical Society 58 (1), 53-80, 2015
82015
Deforming solutions of geometric variational problems with varying symmetry groups
RG Bettiol, P Piccione, G Siciliano
Transformation Groups 19 (4), 941-968, 2014
82014
Equivariant bifurcation in geometric variational problems
RG Bettiol, P Piccione, G Siciliano
Analysis and Topology in Nonlinear Differential Equations, 103-133, 2014
62014
The system can't perform the operation now. Try again later.
Articles 1–20